Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Mar 28, 2020, 10:40 PM CDT for Butler County, Edmonson County, Grayson County, Kentucky. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2020, 10:40 PM CDT (03:40 UTC)
- Expired
- Mar 29, 2020, 12:15 AM CDT
- In force
- 95 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KY, Edmonson County, KY, Grayson County, KY
The radar
The Ft Campbell radar (KHPX), 89 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
133
WGUS53 KLMK 290340
FFWLMK
KYC031-061-085-290645-
/O.NEW.KLMK.FF.W.0014.200329T0340Z-200329T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1040 PM CDT Sat Mar 28 2020
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Central Butler County in south central Kentucky...
Southeastern Grayson County in central Kentucky...
Northwestern Edmonson County in south central Kentucky...
* Until 145 AM CDT.
* At 1039 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain moving into the warned area. Flash flooding is expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Leitchfield, Morgantown, Lee, Clarkson, Woodbury, Roundhill, Rock
Creek, Dimple, Black Gold, and Leetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Turn around, don't drown!
&&
LAT...LON 3752 8629 3750 8606 3722 8628 3716 8647
3719 8650 3718 8654 3719 8657 3718 8662
3715 8661 3711 8663 3706 8679 3707 8689
FLASH FLOOD...RADAR INDICATED
$$
131 follow-up statement
020
WGUS73 KLMK 290515
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1215 AM CDT Sun Mar 29 2020
KYC031-061-085-290524-
/O.CAN.KLMK.FF.W.0014.000000T0000Z-200329T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler KY-Grayson KY-Edmonson KY-
1215 AM CDT Sun Mar 29 2020
...THE FLASH FLOOD WARNING FOR CENTRAL BUTLER...SOUTHEASTERN GRAYSON
AND NORTHWESTERN EDMONSON COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3752 8629 3750 8606 3722 8628 3716 8647
3719 8650 3718 8654 3719 8657 3718 8662
3715 8661 3711 8663 3706 8679 3707 8689
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 8:40 PM CDT, 2 hours earlier.
Area forecast discussion, Mar 28, 8:40 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Louisville KY 940 PM EDT Sat Mar 28 2020 .Forecast Update... Issued at 935 PM EDT Sat Mar 28 2020 A Tornado Watch has been issued for portions of southern Indiana and central Kentucky, generally west of I-75, until 3 AM EDT/2 AM CDT. Continuing to monitor a line of strong to severe storms moving into southern Indiana and some discrete cells ahead of the line moving through south-central Kentucky. Environment continues to support all modes of severe weather. Issued at 810 PM EDT Sat Mar 28 2020 Things will begin to ramp up in the next 1 to 2 hours for our counties west of I-65. Currently watching some Tor/Svr warned storms across western KY that have a history of damage. It appears these will arrive in our CWA sometime between 930 and 10 PM EDT. Given the environment characterized by around 1000 J/KG of ML CAPE, steadily steepening mid level lapse rates around -7 C/km now, and plenty of deep layer shear expect that these storms will continue to pose a threat, including a tornado threat. In fact, one of the storms produced a tornado in Jonesboro, AR earlier this evening and is continuing to pose a tornadic threat. Instances of severe wind gusts, lighting, and heavy rain will also these storms. Also a big concerned about the potential for Flash Flooding across our NW CWA as heavy convective rates and training may lead to some problems. Will be monitoring that potential as well. Do expect that some sort of watch will be needed at some point, at least along and west of I-65. Stay tuned. One final thought on the back burner for the moment is that a Wind Advisory or perhaps a strong SPS will likely be needed in the post- frontal environment tomorrow as WSW winds at least in the 30 to 40 mph range look likely. There is decent confidence in some gusts over 40 mph at this time. Will revisit that idea once the convective threat dies early tomorrow morning. Previous Update Issued at 615 PM EDT Sat Mar 28 2020 Things are quiet across the CWA at this hour, however do expect convective chances to ramp up over our NW 1/4 of the CWA toward 00z and especially by 02z for all areas west of I-65. Models suggest that stronger forcing will arrive during this time with notable uptick in the low level jet beneath upper level impulses rounding the base of the trough over the central CONUS. Current radar shows some struggling convection over west central KY and far SW Indiana. Have kept an eye on these cells but poor mid level lapse rates around -6.5C/Km appear to be the limiting factor for the moment. This should change as the better forcing arrives, and we start to see an uptick in coverage intensity later this evening. SPC did include our far NW CWA in an MD for a possible Tornado Watch soon, so will be waiting to collaborate on that. && .Short Term...(This evening through Sunday) Issued at 345 PM EDT Sat Mar 28 2020 ...Scattered Severe Storms Possible Tonight... A potent mid-level low continues to strengthen as it moves northeast across the central Plains this afternoon. It will continue spinning across Iowa this evening, reaching southern Wisconsin by 12z Sunday. A 70-90 kt mid-level jet in the southeastern portion of the upper trough will overspread the region this evening and overnight. A 993 mb sfc low, analyzed this afternoon near the southern Nebraska/Iowa border, will follow a similar track as the whole system occludes Sunday morning. Convection today has been concentrated along the warm front now well to our north as well as a southward extending pre-frontal trough now over Missouri and Arkansas. A deep southerly plume of moisture continues to stream northward in the warm sector along and downstream of the pre-frontal trough. Sfc dewpoints into the mid 60s are already in place across central KY and southern IN. Compared to recent thunderstorm episodes, instability is not likely to be a significant limiting factor. A broken line of thunderstorms, some strong to severe, is expected to move across central KY and southern IN between 8 PM EDT and 6 AM EDT Sunday. The most likely time frame for severe weather is 7 PM - 12 AM CDT west of I-65 and 12 AM - 5 AM EDT east of I-65. SBCAPE on the order of 1000-1500 J/kg will be available initially along and west of I-65. Instability does gradually wane after 12-2 AM with the storms pushing east of I-65. SBCAPE should generally be less than 750 J/kg east of a line from Frankfort to Tompkinsville. However, isolated to scattered severe storms (Slight Risk) extending into the Bluegrass Region still looks reasonable given 50-60 kt storm motion. Individual cells within the line will be racing to the northeast. 50- 70 kts deep layer shear will support excellent organization, including supercells. With ESRH around 300 m2/s2 and wet bulb zero heights around 10-11 kft, all severe modes remain on the table. Forecast STP of 3-4+ generally near and west of the I-65 corridor does suggest a slightly higher tornado probability in that area (relative to the I-75 corridor). Overall, this round of storms should sweep through quite quickly, so the flash flood threat is low. The front sweeps through Sunday morning, with clouds clearing out fairly abruptly. Sunday looks somewhat cooler (but not cold) and quite windy. From mid-morning on, gusts will easily exceed 30 mph and peak gusts could top 40 mph. Highs on Sunday will be in the mid to upper 60s. .Long Term...(Sunday night through Saturday) Issued at 400 PM EDT Sat Mar 28 2020 Relatively quiet weather is in store for the extended period as near- zonal flow dominates in response to a strong polar low and a barotropic pattern south of the CONUS. Other than one well-defined kink in the upper flow trying to make it's way through the southeast U.S. Tuesday, only weak perturbations in the upper flow will occur until next weekend approaches. At that point, the hemispheric models attempt to sharpen up the flow a bit, but with the normal model divergences taking over, timing and magnitude of this system is questionable at the moment. Between Tuesday and Friday, only isolated POPs creep back into the picture with little confidence in timing out any wiggles in the upper flow. Temperatures during the week will be cooling off to at-or-below normal, reaching the 60s Monday, but then primarily in the 50s for highs through Saturday. Low temperatures Monday and Tuesday mornings will be in the 40s, then dip into the 30s to lower 40s for the rest of the period. With temperatures in the 40s and 50s Tuesday, precipitation will fall mainly as showers, with only a few claps of thunder expected, if at all. && .Aviation...(00Z TAF Issuance) Issued at 725 PM EDT Sat Mar 28 2020 VFR weather to continue through the early evening hours with SCT-BKN low to mid cloud cover and gusty SSW winds. Gusts up to 20-25 kts will continue to be possible at times this evening. A broken line of thunderstorms ahead of a surface cold front will move across the region tonight. The most likely time frame for storms at each TAF site is included in the TAF and remains largely unchanged from the 18z issuance. Some of these storms could be quite strong with gusty and possibly damaging winds, large hail, very heavy rainfall, and lightning. Significant vsby restrictions and lower ceilings likely in any storm, albeit briefly due to fast storm motion. Even outside of thunderstorms, SW winds at 2 kft will be around 45-50 kts tonight. Clouds scatter out fairly quickly behind the cold front 09-12z Sunday. However, it will remain quite windy on Sunday. 20 kt sustained winds from the SW are likely after 13z or so, with gusts up to 30-35 kts. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...JML/BJS Short Term...EBW Long Term...JBS Aviation...BJS
Hazardous weather outlook, Mar 28, 3:21 PM CDT, 7 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 421 PM EDT Sat Mar 28 2020 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-292030- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 421 PM EDT Sat Mar 28 2020 /321 PM CDT Sat Mar 28 2020/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Storms ahead of an incoming cold front will be capable of large hail, strong gusty winds, and possibly a few tornadoes. These storms are expected to move into western Kentucky this evening and then cross southern Indiana and central Kentucky overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Winds from the southwest are expected to gust to 30 to 40 mph on Sunday in the wake of the cold front. .SPOTTER INFORMATION STATEMENT... Spotters are welcome to report severe weather to the National Weather Service tonight. It is not necessary to leave your home to spot severe weather. If you witness large hail, strong gusty winds, or a tornado at your home, please report it as soon as it is safe to do so. EBW/JBS
In the hours before
Special weather statement, Mar 28, 8:26 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
926 PM EDT Sat Mar 28 2020
INZ076-083-084-089-290215-
Crawford-Orange-Perry-Dubois-
926 PM EDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUBOIS...CENTRAL
CRAWFORD...NORTHERN PERRY AND SOUTHWESTERN ORANGE COUNTIES...
At 924 PM EDT/824 PM CDT/, a strong thunderstorm was located near
Boonville, moving northeast at 65 mph. It has a history of tornadic
activity and will approach the area within 1 hour. Be ready to go to
a safe location if a warning is issued.
Locations impacted include...
Huntingburg, Ferdinand, Holland, Birdseye, Leavenworth, Celestine,
Ranger, Beechwood, Bretzville and West Fork.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3849 8670 3820 8635 3805 8678 3806 8677
3808 8678 3810 8677 3812 8681 3812 8680
3815 8681 3816 8680 3818 8680 3818 8679
3821 8679 3820 8707 3824 8707
TIME...MOT...LOC 0124Z 234DEG 58KT 3800 8724
SCHOETTMERLocal storm report, Mar 28, 9:03 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST 2 NNW JOHNSBURG 38.25N 86.96W
03/28/2020 M51 MPH DUBOIS IN AWOS
51 MPH WIND GUST AT HUNTINGBURG AIRPORT.
&&
MRCSpecial weather statement, Mar 28, 9:59 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
1059 PM EDT Sat Mar 28 2020
INZ078-079-091-092-KYZ030>033-290330-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Henry-Trimble-
1059 PM EDT Sat Mar 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
EASTERN FLOYD...SCOTT...OLDHAM...TRIMBLE...HENRY AND NORTHERN
JEFFERSON COUNTIES...
At 1059 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles north of Scottsburg to near
Shively. Movement was northeast at 65 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Louisville, Jeffersonville, New Albany, St. Matthews, Madison,
Lyndon, La Grange, Scottsburg, Prospect and Graymoor-Devondale.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3869 8520 3874 8527 3874 8533 3863 8523
3858 8521 3860 8508 3856 8506 3857 8504
3840 8504 3836 8528 3821 8585 3881 8580
3883 8573 3882 8570 3882 8561 3885 8561
3885 8557 3891 8553 3892 8520
TIME...MOT...LOC 0259Z 237DEG 55KT 3882 8579 3823 8582
SCHOETTMERSpecial weather statement, Mar 28, 10:23 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
1123 PM EDT Sat Mar 28 2020
KYZ029-030-038-290400-
Jefferson-Bullitt-Spencer-
1123 PM EDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SPENCER...SOUTHEASTERN
JEFFERSON AND NORTHEASTERN BULLITT COUNTIES...
At 1123 PM EDT, a strong thunderstorm was located over Pioneer
Village, moving east at 40 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Pioneer Village, Taylorsville, Minor Lane Heights, Mount Washington,
Hebron Estates, Fox Chase, Hunters Hollow, Wakefield, Yoder and
Waterford.
LAT...LON 3815 8542 3814 8541 3796 8526 3803 8569
3810 8569
TIME...MOT...LOC 0323Z 272DEG 34KT 3805 8564
SCHOETTMERSpecial weather statement, Mar 28, 10:29 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
1129 PM EDT Sat Mar 28 2020
KYZ030-034-290400-
Jefferson-Shelby-
1129 PM EDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY AND EAST
CENTRAL JEFFERSON COUNTIES...
At 1129 PM EDT, a strong thunderstorm was located near Jeffersontown,
moving east at 45 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Jeffersontown, Shelbyville, Middletown, Douglass Hills, Hurstbourne,
Anchorage, Hurstbourne Acres, St. Regis Park, Blue Ridge Manor and
Woodland Hills.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3818 8516 3813 8557 3824 8562 3835 8510
3834 8508
TIME...MOT...LOC 0329Z 253DEG 41KT 3819 8551
SCHOETTMERSpecial weather statement, Mar 28, 10:34 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
1134 PM EDT Sat Mar 28 2020
KYZ032-033-290400-
Henry-Trimble-
1134 PM EDT Sat Mar 28 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TRIMBLE AND
NORTHWESTERN HENRY COUNTIES...
At 1134 PM EDT, a strong thunderstorm was located near Bedford,
moving northeast at 55 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Bedford, Campbellsburg, Port Royal, Drennon Springs, Lacie, Turners
Station and Sulphur.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3862 8523 3860 8521 3860 8522 3858 8521
3860 8508 3856 8506 3857 8504 3855 8500
3855 8501 3851 8503 3843 8527 3859 8533
3864 8524
TIME...MOT...LOC 0334Z 237DEG 49KT 3853 8523
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:54 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Meade | 36 min |
| Mar 28, 9:01 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
| Mar 28, 9:02 PM CDT | Tornado Warning | LMK | Meade | 28 min |
| Mar 28, 9:05 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 25 min |
| Mar 28, 9:17 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 28 min |
| Mar 28, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Mar 28, 9:35 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 25 min |
| Mar 28, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 35 min |
| Mar 28, 9:59 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 31 min |
| Mar 28, 10:02 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 28 min |
| Mar 28, 10:02 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson | 43 min |
| Mar 28, 10:22 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Logan, Simpson, Warren | 28 min |
| Mar 28, 10:23 PM CDT | Special Weather Statement | LMK | Spencer | 37 min |
| Mar 28, 10:29 PM CDT | Special Weather Statement | LMK | Shelby | 31 min |
| Mar 28, 10:34 PM CDT | Special Weather Statement | LMK | Henry | 26 min |
| Mar 28, 10:50 PM CDT | Special Weather Statement | LMK | Henry, Shelby | 25 min |
| Mar 28, 10:54 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 51 min |
| Mar 28, 10:56 PM CDT | Special Weather Statement | LMK | Anderson, Mercer, Scott, Washington, Woodford | 49 min |
| Mar 28, 11:05 PM CDT | Special Weather Statement | LMK | Larue | 25 min |
| Mar 28, 11:14 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Mar 28, 11:28 PM CDT | Special Weather Statement | LMK | Bourbon, Fayette, Jessamine, Nicholas | 47 min |
| Mar 28, 11:35 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart | 40 min |
| Mar 28, 11:48 PM CDT | Flash Flood Warning | LMK | Edmonson, Hart, Larue, Warren | 58 min |
| Mar 28, 11:54 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Marion, Mercer, Washington | 20 min |
| Mar 29, 12:06 AM CDT | Special Weather Statement | LMK | Clark | 24 min |
| Mar 29, 12:09 AM CDT | Areal Flood Advisory | LMK | Bourbon, Fayette, Jessamine, Larue, Marion, Mercer and 4 more | 2 hr |
| Mar 29, 12:12 AM CDT | Special Weather Statement | LMK | Nicholas | 18 min |
| Mar 29, 12:35 AM CDT | Special Weather Statement | LMK | Monroe | 40 min |
| Mar 29, 1:17 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 43 min |
| Mar 29, 9:58 AM CDT | Wind Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 10 more | 7 hr |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.